# SDR 2008UALA00298

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 50,748 hours, 9,709 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: None
- Location: Crew
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

O2 LOW.  SERVICED CREW OXYGEN TO FULL. NO LEAKS NOTED.  SUSPECT PERIODIC TESTS BY FLIGHT CREW DEPLETED PRESSURE.
